PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 88 | 4 | 371-396
Tytuł artykułu

Number of representations related to a linear recurrent basis

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
88
Numer
4
Strony
371-396
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-12-02
poprawiono
1998-06-20
Twórcy
  • Steklov Institute of Mathematics at St. Petersburg, 27 Fontanka, St. Petersburg 191011, Russia
autor
  • Institut de Mathématiques de Luminy, UPR 9016, Avenue de Luminy-Case 930, 13288 Marseille Cedex 9, France
Bibliografia
  • [AlZ] J. C. Alexander and D. Zagier, The entropy of a certain infinitely convolved Bernoulli measure, J. London Math. Soc. 44 (1991), 121-134.
  • [AllS] J. P. Allouche and J. Shallit, The ring of k-regular sequences, Theoret. Comput. Sci. 98 (1992), 163-197.
  • [Be] P. G. Becker, k-regular power series and Mahler-type functional equations, J. Number Theory 49 (1994), 269-286.
  • [Bo] D. Bogdanov, Branching graph for the de Rham curve, Master Thesis, St. Petersburg State University, St. Petersburg, 1993.
  • [Br] N. G. de Bruijn, On Mahler's partition problem, Indag. Math. 10 (1948), 210-220.
  • [Bu] Y. Bugeaud, Sur la suite des nombres de la forme $ϵ₀ + ϵ₁q +...+ ϵ_nq^n$, $ϵ_i ∈ {0,1}$, to appear.
  • [Ca] L. Carlitz, Fibonacci representations, Fibonacci Quart. 6 (1968), 193-220.
  • [Co] A. Cobham, Uniform tag sequences, Math. Systems Theory 6 (1972), 164-192.
  • [D] P. Dumas, Récurrences Mahlériennes, suites automatiques, et études asymptotiques, Doctorat de mathématiques, Université de Bordeaux, 1993.
  • [DF] P. Dumas et P. Flajolet, Asymptotique des récurrences mahlériennes: le cas cyclotomique, J. Théor. Nombres Bordeaux 8 (1996), 1-30.
  • [DuT] J. M. Dumont et A. Thomas, Systèmes de numération et fonctions fractales relatifs aux substitutions, Theoret. Comput. Sci. 65 (1989), 153-169.
  • [E] P. Erdős, On a family of symmetric Bernoulli convolutions, Amer. J. Math. 61 (1939), 974-976.
  • [Fr] C. Frougny, Representations of numbers and finite automata, Math. Systems Theory 25 (1992), 37-60.
  • [JW] B. Jessen and A. Wintner, Distribution functions and the Riemann zeta function, Trans. Amer. Math. Soc. 38 (1938), 48-88.
  • [KP] B. Kovács and A. Pethő, Number systems in integral domains, especially in orders of algebraic number fields, Acta Sci. Math. (Szeged) 55 (1991), 287-299.
  • [LaNg] K.-S. Lau and S.-M. Ngai, $L^q$-spectrum of the Bernoulli convolution associated with the golden ratio, Studia Math. 131 (1998), 225-251.
  • [Po] A. J. van der Poorten, An introduction to continued fractions, in: Diophantine Analysis, London Math. Soc. Lecture Note Ser. 109, Cambridge Univ. Press, 1986, 99-138.
  • [Pu] I. Pushkarev, The ideal lattices of multizigzags and the enumeration of Fibonacci partitions, Zap. Nauchn. Sem. POMI 223 (1995), 280-312 (in Russian).
  • [Rh] G. de Rham, Sur une courbe plane, J. Math. Pures Appl. 35 (1956), 25-42.
  • [Ru] W. Rudin, Principles of Mathematical Analysis, McGraw-Hill, New York, 1964.
  • [S] N. A. Sidorov, The summation function for the number of Fibonacci representations, PDMI preprint 15/1995, 1-17.
  • [SV] N. A. Sidorov and A. M. Vershik, Ergodic properties of the Erdős measure, the entropy of the goldenshift, and related problems, Monatsh. Math. 126 (1998), 215-261.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav88i4p371bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.